H. L. Bodlaender, A tourist guide through treewidth, Acta Cybernetica, vol.11, pp.1-21, 1993.

T. Johnson, N. Robertson, P. D. Seymour, and R. Thomas, Directed Tree-Width, Journal of Combinatorial Theory, Series B, vol.82, issue.1, pp.128-154, 2001.
DOI : 10.1006/jctb.2000.2031

URL : http://doi.org/10.1006/jctb.2000.2031

B. Reed, Tree Width and Tangles: A New Connectivity Measure and Some Applications, Survey in Combinatorics, vol.241, pp.87-158, 1997.
DOI : 10.1017/CBO9780511662119.006

B. Reed, Introducing directed tree width, Electronic Notes in Discrete Mathematics, 2000.
DOI : 10.1016/s1571-0653(05)80061-7

B. Reed, N. Robertson, P. Seymour, and R. Thomas, Packing directed circuits, Combinatorica, vol.2, issue.4, pp.535-554, 1996.
DOI : 10.1007/BF01271272

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. A. Safari, Directed tree-width. Master's thesis, 2003.

D. H. Younger, Graphs with interlinked directed circuits, Proceedings of the Mid-west Symposium on Circuit Theory, pp.1-2, 1973.